Observable Linear Nonstationary Systems of Total Differential Equations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1299-1306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_10_a0,
author = {I. V. Gaishun},
title = {Observable {Linear} {Nonstationary} {Systems} of {Total} {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1299--1306},
year = {2003},
volume = {39},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_10_a0/}
}
I. V. Gaishun. Observable Linear Nonstationary Systems of Total Differential Equations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1299-1306. http://geodesic.mathdoc.fr/item/DE_2003_39_10_a0/